# SDR 97ZZZX5105

- Difficulty date: October 26, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7234Y
- Make and model: Amtr MINI500
- Aircraft serial: 231
- Engine: Rotax ROTAX582
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Location: Power Section
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

DURING PATTERN WORK, ENGINE FAILED AT ABOUT 500 FEET AFTER TAKEOFF.  HELICOPTER WAS DESTROYED.  REASON FOR ENGINE FAILURE NOT GIVEN.
